Figured I’d post this here as I can’t think of anywhere else to do it. A couple years ago I had a quick stint of balantitis on the head of my penis. I was perscribed a corticostereoid with antifungal/bacterial (something) in it. Long story short, it did some serious damage to my skin (in no small part that I wasn’t “taking time off” from myself during this period. That and the doctor gave no dosing instructions and I overdid it).
Now I’ve got two noticeable losses of thickness (larger one on the left side (white spot, kind of looks a little like a canker sore), and a tiny one (hardly noticeable on) on the right side. On top of that the skin seems to have scarred up a bit when my skin is pulled back or erect (I’m circumsized) and it gets kind of paper-y, almost like a layer of skin on top of the skin, very easily.
Then on top of that, some bumps (pimple-esque) showed up on the underside and the remainder of that loose skin (pardon my lack of proper terminology) has now gotten dark and a little coarse.
I’m assuming theres nothing I can do about it and I just have to deal with it (it’s unsightly as hell) but I figured I’d ask if anyone had any tips. Everytime I ask about it at the doctor they comment “That’s nothing.” (for the white patches that seem to be missing fatty tissue or something), “Darkening is normal” (it is but not like this. And not with the same coarseness.) and that “Thats there for good” (to the redness and scarring). The head seems to have a dry skin issue as well, along with a few deep wrinkles.
It’s a disaster. Any ideas would be greatly appreciated.
To note, I still have most sensitivity down there, but it does chaff easier and it’s unsightly.